# SDR ASOA20100039

- Difficulty date: January 12, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 15,160 hours, 10,291 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINSTALLED PLACARD AMM 11-30-00 ACFT MX READY.
